MathSciNet Relay Station
MathSciNet bibliographic data
MR1001021 60B99 (60H25 82B44)
Le Page, Émile Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications. (French) [Regularity of the first characteristic exponent of products of independent random matrices, and applications] Ann. Inst. H. Poincaré Probab. Statist. 25 (1989), no. 2, 109–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement